X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (17) 17
mathematics - number theory (15) 15
integers (4) 4
number theory (4) 4
p modulo one (4) 4
variables (4) 4
waring-goldbach problem (4) 4
11l20 (3) 3
11p55 (3) 3
algebra and number theory (3) 3
exceptional sets (3) 3
exponential sums (3) 3
quadratic equations (3) 3
sieve methods (3) 3
theorem (3) 3
11n36 (2) 2
11p32 (2) 2
4th (2) 2
additive number-theory (2) 2
distribution of primes (2) 2
improvement (2) 2
iterative method (2) 2
mathematical theorems (2) 2
mathematics, general (2) 2
mean-value theorem (2) 2
prime numbers (2) 2
waring–goldbach problem (2) 2
11c08 (1) 1
11e25, 11p55, 11e45 (1) 1
11j25 (1) 1
11j70 (1) 1
11j82 (1) 1
11l15 (1) 1
11n25 (1) 1
11n37 (1) 1
11p05 (1) 1
11r09 (1) 1
12e05 (1) 1
12e05 11c08, 11r09, 14m15, 26c10 (1) 1
14m15 (1) 1
20f38 (1) 1
26c10 (1) 1
3 squares (1) 1
30f99 (1) 1
40a05 (1) 1
abelian groups (1) 1
additive prime number theory (1) 1
almost equal squares (1) 1
alternating series (1) 1
approximations (1) 1
asymptotic density (1) 1
automorphen formen (1) 1
binary additive problem (1) 1
binomials (1) 1
circle method (1) 1
combinatorics (1) 1
consecutive primes (1) 1
convergence of series (1) 1
cubes (1) 1
das eigenwertproblem (1) 1
degrees of polynomials (1) 1
diophantine approximation (1) 1
diophantine equation (1) 1
diophantine inequalities (1) 1
estimates (1) 1
exceptional set (1) 1
exponential sums over primes (1) 1
exponents (1) 1
field theory and polynomials (1) 1
formulas (1) 1
fourier analysis (1) 1
fourier coefficients (1) 1
fourier series (1) 1
fractional powers (1) 1
functions (1) 1
functions of a complex variable (1) 1
generating function (1) 1
genus spectrum (1) 1
hardy - littlewood method (1) 1
hardy-littlewood method (1) 1
hardy–littlewood method (1) 1
huas theorem (1) 1
infinity (1) 1
iterative methods (1) 1
linear-equations (1) 1
mathematical analysis (1) 1
mathematical lattices (1) 1
mathematics - rings and algebras (1) 1
mathematics, applied (1) 1
modular forms (1) 1
modulo one (1) 1
piatetski-shapiro primes (1) 1
polygons (1) 1
polynomials (1) 1
powers (1) 1
primary (1) 1
primary 57m60 (1) 1
prime squares (1) 1
real numbers (1) 1
riemann surface (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Monatshefte für Mathematik, ISSN 1436-5081, 2016, Volume 183, Issue 2, pp. 303 - 310
We apply recent progress on Vinogradov's mean value theorem to improve bounds for the function H(k) in the Waring-Goldbach problem. We obtain new results for... 
Weyl sums | Vinogradov mean-value theorem | Waring–Goldbach problem | MATHEMATICS | 4TH | Waring-Goldbach problem | MEAN-VALUE THEOREM
Journal Article
Mathematika, ISSN 0025-5793, 2016, Volume 62, Issue 2, pp. 348 - 361
Let $E(N)$ denote the number of positive integers $n\leqslant N$ , with $n\equiv 4\;(\text{mod}\;24)$ , which cannot be represented as the sum of four squares... 
11N36 | 11P55 (secondary) | 11L20 | 11P05 | 11P32 (primary) | Mathematics - Number Theory
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 06/2016, Volume 93, Issue 3, pp. 811 - 824
Recent progress on Vinogradov's mean value theorem has resulted in improved estimates for exponential sums of Weyl type. We apply these new estimates to obtain... 
MATHEMATICS | ITERATIVE METHOD | IMPROVEMENT | 4TH | ADDITIVE NUMBER-THEORY | MEAN-VALUE THEOREM | Functions (mathematics) | Theorems | Exponents | Mathematical analysis | Estimates | Formulas (mathematics) | Sums | Mathematics - Number Theory
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 1/2013, Volume 30, Issue 1, pp. 101 - 116
...Ramanujan J (2013) 30:101–116 DOI 10.1007/s11139-012-9381-y On the convergence of some alternating series Angel V . Kumchev Received: 22 June 2011 / Accepted... 
Functions of a Complex Variable | Field Theory and Polynomials | Alternating series | Diophantine approximation | Mathematics | 11J70 | Fourier series | 11J82 | Convergence of series | Fourier Analysis | 40A05 | Number Theory | Combinatorics | MATHEMATICS | APPROXIMATIONS
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 2006, Volume 54, Issue 2, pp. 243 - 268
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 10/2005, Volume 133, Issue 10, pp. 2927 - 2937
We use sieve theory and recent estimates for Weyl sums over almost primes to prove that every sufficiently large even integer is the sum of 46 seventh powers... 
Integers | Prime numbers | Mathematical theorems | Real numbers | Generating function | Iterative methods | Number theory | MATHEMATICS | ITERATIVE METHOD | IMPROVEMENT | MATHEMATICS, APPLIED | ADDITIVE NUMBER-THEORY
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 03/2009, Volume 5, Issue 2, pp. 281 - 292
Let c be a real number with 1 < c < 2. We study the representations of a large integer n in the form $$ [m^c] + [p^c] = n, $$ where m is an integer and p is a... 
Prime numbers | Binary additive problem | Fractional powers | MATHEMATICS | prime numbers | fractional powers
Journal Article
Canadian journal of mathematics, ISSN 0008-414X, 04/2005, Volume 57, Issue 2, pp. 298 - 327
We investigate exceptional sets in the Waring–Goldbach problem. For example, in the cubic case, we show that all but $O\left( {{N}^{79/84+\in }} \right)$... 
MATHEMATICS | INTEGERS | PRIME SQUARES | P MODULO ONE
Journal Article
Acta Arithmetica, ISSN 0065-1036, 2006, Volume 123, Issue 2, pp. 125 - 142
Acta Arith. 123 (2006), 125-142 We prove a new mean-value theorem for Dirichlet polynomials with coefficients given by the von Mangoldt function. We then use... 
MATHEMATICS | Mathematics - Number Theory
Journal Article
The Rocky Mountain Journal of Mathematics, ISSN 0035-7596, 1/2007, Volume 37, Issue 2, pp. 455 - 464
Journal Article
Monatshefte fur Mathematik, ISSN 0026-9255, 2009, Volume 157, Issue 4, pp. 335 - 363
Let H-2 denote the set of even integers n not equivalent to 1 (mod 3). We prove that when H >= X-0.33, almost all integers n is an element of H-2 boolean AND (... 
Exceptional sets | Waring-Goldbach problem | Distribution of primes | Exponential sums | Sieve methods | MATHEMATICS | EXCEPTIONAL SET | THEOREM | P MODULO ONE | VARIABLES
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 4/2017, Volume 108, Issue 4, pp. 341 - 350
... Archiv der Mathematik The strong symmetric genus spectrum of abelian groups Angel V. Kumchev, Coy L. May, and Jay J. Zimmerman Abstract. Let S denote the set... 
Primary 57M60 | Mathematics | 30F99 | Unions of arithmetic progressions | Secondary 11B05 | Riemann surface | 11N25 | Abelian groups | Mathematics, general | 20F38 | 11N37 | Strong symmetric genus | Genus spectrum | Asymptotic density | MATHEMATICS
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 6/2019, Volume 189, Issue 2, pp. 355 - 376
...Monatshefte für Mathematik (2019) 189:355–376 https://doi.org/10.1007/s00605-018-1217-4 A hybrid of two theorems of Piatetski-Shapiro Angel Kumchev 1 · Zhivko... 
11L20 | 11J25 | 11P32 | Exponential sums over primes | Mathematics, general | Diophantine inequalities | 11P55 | Mathematics | Additive prime number theory | Piatetski-Shapiro primes | MATHEMATICS
Journal Article
06/2020
Integration over curved manifolds with higher codimension and, separately, discrete variants of continuous operators, have been two important, yet separate... 
Journal Article
Journal of Number Theory, ISSN 0022-314X, 2010, Volume 130, Issue 9, pp. 1969 - 2002
In this paper we continue our study, begun in G. Harman and A.V. Kumchev (2006) [10], of the exceptional set of integers, not restricted by elementary... 
Exponential sums | Squares of primes | Sieve methods | MATHEMATICS | THEOREM | P MODULO ONE | LINEAR-EQUATIONS | VARIABLES | VALUES | QUADRATIC EQUATIONS
Journal Article
Journal of Number Theory, ISSN 0022-314X, 04/2012, Volume 132, Issue 4, pp. 608 - 636
We study the representations of large integers n as sums p12+⋯+ps2, where p1,…,ps are primes with |pi−(n/s)1/2|⩽nθ/2, for some fixed θ<1. When s=5 we use a... 
Exceptional sets | Almost equal squares | Distribution of primes | Waring–Goldbach problem | Exponential sums | Sieve methods | Secondary | Primary | Waring-Goldbach problem | HUAS THEOREM | MATHEMATICS | VARIABLES | SHORT INTERVALS
Journal Article
02/2016
Monatsh. Math. 183, 303-310 (2017) We apply recent progress on Vinogradov's mean value theorem to improve bounds for the function $H(k)$ in the Waring-Goldbach... 
Mathematics - Number Theory
Journal Article
Journal of Number Theory, ISSN 0022-314X, 2004, Volume 107, Issue 2, pp. 357 - 367
Let b 1,⋯, b 5 be non-zero integers satisfying gcd( b i , b j , b k )=1, for 1⩽ i< j< k⩽5 and | b j |⩽| b 5| for 1⩽ j⩽5 and n an integer satisfying b 1+⋯+b 5≡n... 
Small prime solutions | Quadratic equations | Hardy–Littlewood method | Hardy - Littlewood method | MATHEMATICS | quadratic equations | small prime solutions | Hardy-Littlewood method
Journal Article
12/2011
The main results extend to sums over primes in a short interval earlier estimates by the author for "long" Weyl sums over primes. 
Mathematics - Number Theory
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 06/2005, Volume 1, Issue 2, pp. 161 - 173
Let r3(n) be the number of representations of a positive integer n as a sum of three squares of integers. We give two alternative proofs of a conjecture of... 
MATHEMATICS | modular forms | DAS EIGENWERTPROBLEM | FOURIER COEFFICIENTS | circle method | Sums of squares | AUTOMORPHEN FORMEN
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.